Recent Publications:

"Explicit orbital parameters and the Plancherel measure for exponential Lie groups"
, Pacific Journal of Mathematics Vol. 219, No. 1 (2005), 101 - 142   pdf

with D. Arnal, M. Ben Ammar, and B. Dali, "Canonical coordinates for coadjoint orbits of completely solvable Lie groups", Journal of Lie Theory Vol. 15 (2005) 521-560 pdf

"Admissibility for a class of quasiregular representations", Canadian Journal of Mathematics, Vol 59, No. 5 (2007) 917-942  pdf

with T. McNamara, "Decomposition and admissibility for quasiregular representations of generalized oscillator groups", Contemporary Mathematics Vol. 464 (2008), 51-73  pdf

with D. Arnal and B. Dali, "Construction of canonical coordinates for exponential Lie groups", Trans. Amer. Math. Soc. Vol.  361 (2009), 6283--6348.  pdf

"Decomposition and multiplicity for quasiregular representations of algebraic solvable Lie groups", Jour. Lie Th. 19 (2009), 557--612 pdf

with A. Mayeli, "Gabor fields and wavelet sets for the Heisenberg group", Monatsh. Math. 162 (2011), 119--142 pdf 

with V. Oussa, "Admissibility for monomial representations of exponential Lie groups " Jour. Lie Th. Vol. 22 (2012), 481--487 pdf jour

with D. Arnal, B. Dali, "Canonical coordinates for a class of solvable Lie groups " Monatsh. Math. Vol. 166 (2012), 19--55. pdf

with A. Mayeli, "A density condition for interpolation on the Heisenberg group" Rocky M. Jour. Math., Vol. 42 (2012), 1135--1151. pdf

with A. Mayeli, "The dilation property for abstract Parseval wavelet systems" , Can. Math. Bull., Vol. 56 (2013), 729--736. pdf

with D. Arnal, B. Dali, and V. Oussa, "Regularity of abelian linear actons " , Contemporary Mathematics, Vol. 603 (2013), 89--110. pdf

with A. Mayeli and V. Oussa, "Characterization of shift-invariant spaces on a class of nilpotent Lie groups with applications" , Jour. Four. Anal. App., Vol. 20 (2014), 384--400. pdf

with A. Mayeli and V. Oussa, "Decompositions of generalized wavelet representations " , Contemporary Math., Vol. 626 (2014) pdf


Preprints:


with D. Arnal and V. Oussa, "Characterization of regularity for a connected abelian action ", Monatsh. Math. (to appear) pdf

with H. Fuehr and K. Taylor, " Integrable wavelet transforms with abelian dilation groups " pdf

with A. Mayeli and V. Oussa, "Sampling and interpolation on certain nilpotent Lie groups " SampTA 2015 pdf